MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POSITIONPRO W/O PENDANT; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO POSITIONPRO W/O PENDANT; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2920500000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the power cord had bent power prongs.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
POSITIONPRO W/O PENDANT
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7537326
Report Number0001831750-2018-00496
Device Sequence Number178072
Product Code FNM
UDI-Device Identifier07613327277746
UDI-Public07613327277746
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number2920500000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1